Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 77, NWS Cleveland, OH

June 2, 2019Portage County, Stark County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 2, 2019, 12:32 AM EDT for Portage County, Stark County, Summit County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2019, 12:32 AM EDT (04:32 UTC)
Expired
Jun 2, 2019, 1:15 AM EDT
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Portage County, OH, Stark County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 4.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

043 
WUUS51 KCLE 020432
SVRCLE
OHC133-151-153-020515-
/O.NEW.KCLE.SV.W.0077.190602T0432Z-190602T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1232 AM EDT Sun Jun 2 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Portage County in northeastern Ohio...
  Northeastern Stark County in northeastern Ohio...
  Southern Summit County in northeastern Ohio...

* Until 115 AM EDT.

* At 1231 AM EDT, a severe thunderstorm was located near Mogadore, or
  near Akron, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Akron, Cuyahoga Falls, Kent, Barberton, Green, Alliance, Tallmadge,
  Mogadore, Hartville, New Franklin, Norton, Brimfield, Fairlawn,
  Randolph, Lakemore, Atwater, Edinburg, Clinton, Deerfield and
  Limaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4094 8165 4098 8165 4099 8169 4112 8169
      4113 8100 4099 8101 4099 8109 4091 8109
      4091 8163
TIME...MOT...LOC 0431Z 268DEG 29KT 4102 8147 

HAIL...1.00IN
WIND...60MPH
 
$$

Clark
2 follow-up statements
083 
WWUS51 KCLE 020452
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1252 AM EDT Sun Jun 2 2019

OHC133-151-153-020515-
/O.CON.KCLE.SV.W.0077.000000T0000Z-190602T0515Z/
Portage OH-Stark OH-Summit OH-
1252 AM EDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR SOUTHERN PORTAGE...NORTHEASTERN STARK AND SOUTHERN SUMMIT
COUNTIES...

At 1251 AM EDT, a severe thunderstorm was located 7 miles southeast 
of Ravenna, moving east at 35 mph. Another strong storm was located 
between Akron and Portage Lakes also moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Akron, Cuyahoga Falls, Kent, Barberton, Green, Tallmadge, Mogadore,
Norton, Brimfield, Fairlawn, Randolph, Lakemore, Atwater, Edinburg,
Deerfield, Limaville, Portage Lakes, Pigeon Creek and Uniontown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4099 8169 4112 8169 4113 8100 4099 8101
      4099 8109 4096 8109
TIME...MOT...LOC 0451Z 260DEG 31KT 4107 8116 

HAIL...1.00IN
WIND...60MPH
 
$$

Oudeman
569 
WWUS51 KCLE 020509
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
109 AM EDT Sun Jun 2 2019

OHC133-151-153-020519-
/O.EXP.KCLE.SV.W.0077.000000T0000Z-190602T0515Z/
Portage OH-Stark OH-Summit OH-
109 AM EDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PORTAGE...
NORTHEASTERN STARK AND SOUTHERN SUMMIT COUNTIES WILL EXPIRE AT 115 AM
EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 4099 8169 4112 8169 4113 8100 4099 8101
      4099 8109 4096 8109
TIME...MOT...LOC 0509Z 268DEG 29KT 4107 8098 

$$

Oudeman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:12 PM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 1, 8:12 PM EDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
812 PM EDT Sat Jun 1 2019

.SYNOPSIS...
A cold front will move south across the region tonight. A large
area of high pressure will build southeast through the Great
Lakes and Ohio valley Sunday through Tuesday night. Low pressure
will track east across the region midweek, with a frontal
boundary becoming stationary across the region through the end
of the week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Robust convection developed given the favorable instability
across the area. A Severe Thunderstorm Watch remains in effect
until 10 PM for northwest Ohio and areas extending east towards
Youngstown inland from Lake Erie. We are seeing a downward trend
to the convection as most of the area has been worked over at
this point however watches have been expanded back to the west
across southern lower Michigan and northern Indiana where a
reservoir of better instability remains. We will be continuing
to monitor the trajectory of this activity as it favors a
southeast direction overnight ahead of the cold front. Radar
precipitation estimates were running high due to the
considerable amount of hail that occurred this afternoon.
Despite this, some areas have received 3" inches or more of rain
across NW Ohio and additional thunderstorms could lead to flash
flooding.

Previous discussion...
Severe thunderstorm threat ramping up this afternoon across
northwest Ohio. Storms have fired across northwest PA as well on
a lake breeze, however the severe threat will remain more
isolated here over the next several hours with little shear. The
bigger threat at this point for northwest PA is pulse type
storms/downbursts as well as a heightened potential for flash
flooding with slow moving/training storms along the boundary.

Severe potential will maximize across the area through mid
evening hours, with 2-3k j/kg SBCAPE and 1-2k j/kg MLCAPE. MLCIN
continues to erode and storm coverage will expand with good
lapse rates across NW OH. Shear remains minimal across the area,
however will be increasing after 00Z. Damaging winds, large hail
and flash flooding are all possible.

The front will push south of the area overnight into Sunday
morning. Cloudy skies will begin clearing from the northwest
during the morning hours. Some instability driven showers are
possible, especially downwind of the lake, during the
morning hours before drier air moves in during the afternoon.
Below normal temps will infiltrate the area Sunday and Sunday
night. Highs will only reach the mid/upper 60s to around 70
Sunday, and lows will dip down into the 40s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Canadian high pressure will be over the area Monday with northerly
winds. Lingering lake clouds will be hanging around for area near
the lakeshore of northeast Ohio and northwest Pennsylvania. The rest
of the area will see sunshine but temperatures will be much cooler.
High temperatures will only reach the upper 50s to lower 60s. The
center of the high moves across the area Monday evening with light
and variable winds. We will see another cool night Monday night with
overnight lows in the 40s. Southwesterly winds and moisture begins
to return on Tuesday on the backside of the high pressure.
Temperatures will start a warming trend on Tuesday. The next mid
level wave in a northwest flow will move across the region late
Tuesday night into Wednesday. We will see a good chance of scattered
showers and thunderstorms by mid week with temperatures back to
seasonable levels.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A weak frontal boundary will drift southward across the area
Wednesday night. Areas south of this boundary will continue to see
the chance of scattered showers and thunderstorms. The boundary
stalls out near northern or central Ohio Wednesday night into
Thursday. This boundary will be the focus for additional showers and
storm chances through the end of the week. An upper level low
pressure area will be moving across the central U.S. into the Ohio
River Valley by the end of the week. This upper level low combine
with a weak stalled out boundary in the region will keep scattered
rain chances through the end of the week. Temperatures will remain
seasonable as well.  We may have to keep an eye out for hydro
concerns if we see multiple rounds of moderate to heavy rainfall for
the end of the week.

&&

.AVIATION /00Z Sunday THROUGH Thursday/...
Thunderstorms activity continues to shift south across the area
but vigorous convection remains in an arc from near GRR to FDY
to south of CAK. FDY will continue to be impacted by
thunderstorms through 02-03Z while other terminals become more
intermittent and eventually transition to a period of rain
through 08Z or so as a frontal boundary sags south across the
area. VFR conditions expected in rain with any more robust
thunderstorms producing IFR conditions. Later tonight expect
MVFR ceilings to develop behind the front.

Winds will be variable across the area evening, and some
locations may try to shift around to the south ahead of the
front before eventually shifting to west and northwest
overnight. Gradual clearing of the low cloud will occur from the
northwest on Sunday.

OUTLOOK...Non-VFR possible east Sunday morning and again
Wednesday afternoon west.

&&

.MARINE...
The main concern for boaters this afternoon and evening will be the
scattered strong to severe convection over the lake as well as
erratic severe wind gusts from that convection. A frontal boundary
will be drifting across the lake this evening. Winds will start out
southwesterly 10 to 20 knots but become northerly late tonight into
Sunday behind the passage of the front. Northwest winds will
increase 10 to 20 knots by Sunday afternoon and night with waves
also increasing. Canadian high pressure will build over the lake
Monday. Northwest winds will still remain 10 to 20 knots early on
Monday then becoming light and variable by Monday evening. Southwest
winds return 10 to 15 knots by Tuesday. Another frontal boundary
will move down and stall out near the lake by mid week with variable
and changing wind directions. Also there will be scattered storms
over the lake for the middle and end of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...KEC/Greenawalt
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...KEC/Greenawalt
MARINE...Griffin
Hazardous weather outlook, Jun 1, 4:42 PM EDT, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
442 PM EDT Sat Jun 1 2019

LEZ061-142-148-149-162-168-169-OHZ003-014-023-027>033-036>038-047-
089-PAZ001>003-022045-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-
Ashtabula Inland-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
442 PM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are possible this evening. Some
may approach severe limits with large hail to one inch and gusty
winds to 50 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ143>147-163>167-022045-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006>013-017>022-022045-
Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-Seneca-
Huron-Medina-Summit-Portage-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 1, 11:14 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1114 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HEAVY RAIN       WAYNE                   41.30N 83.47W
06/01/2019  M3.10 INCH       WOOD               OH   PUBLIC

&&

PS
Local storm report, Jun 1, 11:15 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1115 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HEAVY RAIN       TONTOGANY               41.42N 83.74W
06/01/2019  M2.79 INCH       WOOD               OH   PUBLIC

&&

PS
Local storm report, Jun 1, 11:18 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1118 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             CANAL FULTON            40.89N 81.58W
06/01/2019  M1.00 INCH       STARK              OH   PUBLIC

            SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL IN
            CANAL FULTON.

&&

SEFCOVIC
Local storm report, Jun 1, 11:36 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1136 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     7 SSE MILL VILLAGE      41.79N 79.91W
06/01/2019                   CRAWFORD           PA   PUBLIC

            MULTIPLE TREES DOWN NEAR BROWN HILL ROAD AND
            ROCKDALE ROAD IN UNION CITY. REPORTED VIA
            FACEBOOK WITH PICTURES.

&&

PS
Special weather statement, Jun 1, 11:53 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1153 PM EDT Sat Jun 1 2019

OHZ017>019-027>029-036-037-020500-
Crawford-Seneca-Wyandot-Huron-Marion-Richland-Hancock-Morrow-
1153 PM EDT Sat Jun 1 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HURON...
RICHLAND...SOUTHERN SENECA...MARION...WYANDOT...MORROW...CRAWFORD AND
HANCOCK COUNTIES...

At 1152 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bloomville to 7 miles east of Upper
Sandusky. Movement was east at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mansfield, Findlay, Marion, Tiffin, Fostoria, Bucyrus, Upper
Sandusky, Mount Gilead, Galion, Shelby, Willard, Ontario, Lexington,
Crestline, Cardington, Bellville, Plymouth, Forest, Arlington and
Prospect.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4117 8371 4104 8243 4082 8242 4079 8238
      4056 8235 4055 8264 4051 8264 4043 8303
      4045 8325 4051 8325 4050 8342 4068 8342
      4071 8349 4082 8351 4082 8387
TIME...MOT...LOC 0352Z 274DEG 25KT 4098 8304 4083 8315

Clark
Special weather statement, Jun 2, 12:00 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1200 AM EDT Sun Jun 2 2019

OHZ020-020445-
Medina-
1200 AM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT MEDINA COUNTY...

At 1159 PM EDT, a strong thunderstorm was located over Lodi, or 12
miles southwest of Medina, moving northeast at 30 mph.

Winds in excess of 30 mph and penny size hail are possible with this
storm.

Locations impacted include...
Medina, Brunswick, Wadsworth, Rittman, Lodi, Creston, Chippewa Lake,
Hinckley, Seville, Westfield Center, Spencer, Gloria Glens Park,
Burbank, Chippewa-On-The-Lake, Briarwood Beach, Pigeon Creek and
Montrose-Ghent.

LAT...LON 4099 8215 4104 8218 4107 8217 4127 8174
      4118 8168 4100 8169 4098 8177
TIME...MOT...LOC 0359Z 244DEG 27KT 4102 8205

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:37 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wyandot4 hr
Jun 1, 9:01 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland59 min
Jun 1, 9:31 PM EDTAreal Flood AdvisoryCLETrumbull4 hr
Jun 1, 10:05 PM EDTFlash Flood WarningCLEHancock, Lucas, Sandusky, Seneca, Wood7 hr
Jun 1, 10:18 PM EDTRiver Flood WarningCLEHancock19 hr
Jun 1, 10:35 PM EDTRiver Flood WarningCLESandusky, Wood66 hr
Jun 1, 11:53 PM EDTSpecial Weather StatementCLECrawford, Hancock, Marion, Morrow, Richland, Wyandot67 min
Jun 2, 12:00 AM EDTSpecial Weather StatementCLEMedina45 min
Jun 2, 12:20 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot55 min
Jun 2, 1:06 AM EDTSpecial Weather StatementCLEMorrow39 min
Jun 2, 1:12 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow48 min
Jun 2, 1:35 AM EDTSpecial Weather StatementCLERichland40 min
Jun 2, 1:44 AM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland46 min
Jun 2, 2:01 AM EDTRiver Flood WarningCLEHancock36 hr
Jun 2, 2:17 AM EDTSpecial Weather StatementCLEHolmes43 min
Jun 2, 4:53 AM EDTAreal Flood WarningCLEHancock, Lucas, Wood6 hr
Jun 2, 10:45 AM EDTAreal Flood WarningCLEHancock, Lucas, Wood6 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.